Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Meds Used To Treat Peripheral Neuropathy With Weight Gain

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

starting on meds and gaining weight with whey protein

Hello Nelson,Im a 26yr old male recently diagnosed with aids after being positive for about 2 years. I ve lost alot of weight almost 40lbs and i hate it. My doctor has me on truvada lexiva and norvir and after being on them for 2 weeks i can feel...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
What is your starting CD4 cell count? Most people gain fat on HAART during the first few months, specially those who start with lower CD4 cells and weight deficits like yours.I would not only use the weight bench but also try to do some aerobic... Read more »

Weight Gain On Meds

I need some advice as this is really starting to depress me, and I don't know what else to do in... Read more »

Significant Weight Gain - 1 year on meds

I have been taking Truvada, Norvir and Prezista for 1 year now and have had significant weight gain... Read more »
Articles
Project Inform

Peripheral Neuropathy

... Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, December 14, 2010

...I know Videx is very hard on the pancreas. Is the heartburn a warning sign that my pancreas may be damaged?   Will My Peripheral Neuropathy Ever Go Away? I have had HIV since 1984, an AIDS diagnosis since 1998 and peripheral neuropathy... Read more »
Connect With Others

how can i gain weight being positive

Posted by tracey, 1 Reply
...help is there any thing that i can take to gain weight and keep it on? has anyone ever taken a supplement called juven? DOES IT HELP YOU GAIN WEIGHT Read more »

Atripla and weight gain

Posted by mimilove, 2 Replies
...I have been reading a lot of posts about Atripla and weight gain and the same info keeps coming back that Atripla does not cause weight gain. Well, I feel this is false information because Read more »

is there anything i can do to gain weight with hiv

Posted by tracey, 2 Replies
...has anyone ever heard of juven, does it help people like us with hiv gain weight thanks Read more »

gaining weight

Posted by still_here, 1 Reply
...undetectable 47% and i have gained 34lbs. i've been o Atripla for years now & i'm wondering if anyone else is experiencing the same weight gain issue? my doctor is in no way concerned with the weight gain, noting i'm a 36yr old female & i... Read more »